I am coming to the conclusion, not for the first time, that ADHD medications are a complete minefield. When he was younger, my son tried all the stimulants - none worked, some made him worse (inducing psychotic rages, for example). Finally we tried Strattera which initially had very impressive result in terms of school and sporting activities but eventually he started raging when they wore off. To such an alarming degree that I stopped them. And then... you know how it is... you get to a point when you want to try anything that helps again and so about 18 months ago we had another try with Strattera (with a two month break last summer). The initial dramatic effect never reappeared but it seemed to make him a bit less hyperactive and a bit more concentrated. However, the side effects mounted up: itching red spots all over his body, accelerated, irregular heartbeat, nausea, decreased appetite, swollen and painful genitals. It all was too much and I was beginning to feel I was administering a daily poison. So I decided to stop about five days ago (after one day on half dosage). And, to my surprise, he has overall been much easier and much pleasanter in mood. The daily evening outburst/meltdown is not happening and I begin to realise - gosh, the medications must have been also making him constantly more on edge, moody and prone to outbursts... Has anyone else found that there is no ADHD medications that do not seem to cause increased aggression and "meanness", particularly when they wear off? I don't know where we go from here. J's concentration is now "shot" and he cannot/will not concentrate on school work at all since he has come off them.